Approximate parametrization of plane algebraic curves by linear systems of curves

Perez Diaz, Sonia; Sendra Pons, J. Rafael; Rueda Perez, Sonia y Sendra Pons, Juana (2010). Approximate parametrization of plane algebraic curves by linear systems of curves. "Computer Aided Geometric Design", v. 27 (n. 2); pp. 212-231. ISSN 0167-8396. https://doi.org/10.1016/j.cagd.2009.12.002.

Descripción

Título: Approximate parametrization of plane algebraic curves by linear systems of curves
Autor/es:
  • Perez Diaz, Sonia
  • Sendra Pons, J. Rafael
  • Rueda Perez, Sonia
  • Sendra Pons, Juana
Tipo de Documento: Artículo
Título de Revista/Publicación: Computer Aided Geometric Design
Fecha: Febrero 2010
Volumen: 27
Materias:
Palabras Clave Informales: Approximate; Parametrization; Plane algebraic curves; Linear systems of curves
Escuela: E.U.I.T. Telecomunicación (UPM) [antigua denominación]
Departamento: Matemática Aplicada a la Ingeniería Técnica de Telecomunicación [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (713kB) | Vista Previa

Resumen

t is well known that an irreducible algebraic curve is rational (i.e. parametric) if and only if its genus is zero. In this paper, given a tolerance ϵ>0 and an ϵ-irreducible algebraic affine plane curve C of proper degree d, we introduce the notion of ϵ-rationality, and we provide an algorithm to parametrize approximately affine ϵ-rational plane curves by means of linear systems of (d−2)-degree curves. The algorithm outputs a rational parametrization of a rational curve of degree d which has the same points at infinity as C. Moreover, although we do not provide a theoretical analysis, our empirical analysis shows that and C are close in practice.

Más información

ID de Registro: 9458
Identificador DC: http://oa.upm.es/9458/
Identificador OAI: oai:oa.upm.es:9458
Identificador DOI: 10.1016/j.cagd.2009.12.002
URL Oficial: http://www.sciencedirect.com/science/journal/01678396
Depositado por: Memoria Investigacion
Depositado el: 10 Nov 2011 10:18
Ultima Modificación: 20 Abr 2016 17:52
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM